Non-linear cyclic codes that attain the Gilbert-Varshamov bound

Ishay Haviv, Michael Langberg, Moshe Schwartz, Eitan Yaakobi

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

1 Scopus citations

Abstract

We prove that there exist non-linear binary cyclic codes that attain the Gilbert-Varshamov bound.

Original languageEnglish
Title of host publication2017 IEEE International Symposium on Information Theory, ISIT 2017
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages586-588
Number of pages3
ISBN (Electronic)9781509040964
DOIs
StatePublished - 9 Aug 2017
Event2017 IEEE International Symposium on Information Theory, ISIT 2017 - Aachen, Germany
Duration: 25 Jun 201730 Jun 2017

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8095

Conference

Conference2017 IEEE International Symposium on Information Theory, ISIT 2017
Country/TerritoryGermany
CityAachen
Period25/06/1730/06/17

Keywords

  • Cyclic codes
  • Gilbert-Varshamov bound
  • Good family of codes
  • Non-linear codes

Fingerprint

Dive into the research topics of 'Non-linear cyclic codes that attain the Gilbert-Varshamov bound'. Together they form a unique fingerprint.

Cite this